Stebėti
A.M. Sayed Ahmed
A.M. Sayed Ahmed
Lecturer of Pure Mathematics, Faculty of Science, Alexandria University, Egypt
Patvirtintas el. paštas alexu.edu.eg
Pavadinimas
Cituota
Cituota
Metai
Initial value problem for stochastic hybrid Hadamard fractional differential equation
MM El-Borai, WG El-Sayed, AA Badr, SA Tarek
J. Adv. Math 16, 8288-8296, 2019
92019
On some non-instantaneous impulsive differential equations with fractional Brownian motion and Poisson jumps
HM Ahmed, AM Ahmed, MA Ragusa
TWMS Journal of Pure and Applied Mathematics 14 (1), 125-140, 2023
72023
Implicit Hilfer-Katugampula-type fractional pantograph differential equations with nonlocal Katugampola fractional integral condition
AMS Ahmed
Palestine Journal of Mathematics 11 (3), 74-85, 2022
72022
Hilfer-Katugampola fractional stochastic differential equations with nonlocal conditions
AM Sayed Ahmed, H M Ahmed
International Journal of Nonlinear Analysis and Applications 14 (1), 1205-1214, 2023
52023
Existence and uniqueness of mild solutions to neutral impulsive fractional stochastic delay differential equations driven by both Brownian motion and fractional Brownian motion
AMS Ahmed
Differ. Equ. Appl. 14 (3), 433-446, 2022
52022
Controllability of impulsive nonlinear ψ-Hilfer fractional integro-differential equations
AMS Ahmed, MA AL-Nahhas, OAM Omar, DN Chalishajar, HM Ahmed
Results in Control and Optimization 16, 100455, 2024
42024
Non-instantaneous impulsive Hilfer–Katugampola fractional stochastic differential equations with fractional Brownian motion and Poisson jumps
AM Sayed Ahmed, HM Ahmed
Journal of Control and Decision 11 (2), 317-327, 2024
32024
Stochastic delayed fractional-order differential equations driven by fractional Brownian motion
AMS Ibrahim
Malaya Journal of Matematik 10 (03), 187-197, 2022
3*2022
Hilfer-Katugampola fractional epidemic model for malware propagation with optimal control
AMS Ahmed, HM Ahmed, TA Nofal, A Darwish, OAM Omar
Ain Shams Engineering Journal 15 (10), 102945, 2024
22024
Effects of Lévy noise and impulsive action on the averaging principle of Atangana–Baleanu fractional stochastic delay differential equations
AM Sayed Ahmed, HM Ahmed, KK Ahmed, FM Al-Askr, WW Mohammed
Boundary Value Problems 2024 (1), 88, 2024
12024
Hilfer-Katugampola fractional stochastic differential inclusions with Clarke sub-differential
N Mshary, HM Ahmed, AS Ghanem, AMS Ahmed
Heliyon 10 (8), 2024
12024
Approximate controllability of Sobolev-type Atangana-Baleanu fractional differential inclusions with noise effect and Poisson jumps
AMS Ahmed, HM Ahmed, NSE Abdalla, A Abd-Elmonem, EM Mohamed
AIMS Mathematics 8 (10), 25288-25310, 2023
12023
Analysis and Optimal Control of Propagation Model for Malware in Multi-Cloud Environments with Impact of Brownian Motion Process
OAM Omar, HM Ahmed, TA Nofal, A Darwish, AMS Ahmed
Mathematical and Computational Applications 30 (1), 8, 2025
2025
Sistema negali atlikti operacijos. Bandykite vėliau dar kartą.
Straipsniai 1–13